# SDR CA980318012

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 16,676 hours
- Engine: Garrtt TPE3311151A
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: 040464
- Condition: Sheared
- Location: Tach Generator
- Component: Tach Generator, 2719216005
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TACH GENERATOR SHAFT SHEARED.
